Publication

A generalized quasilinearization method for second-order nonlinear differential equations with nonlinear boundary conditions

El-Gebeily, Mohamed
O’Regan, Donal
Citation
El-Gebeily, Mohamed; O’Regan, Donal (2006). A generalized quasilinearization method for second-order nonlinear differential equations with nonlinear boundary conditions. Journal of Computational and Applied Mathematics 192 (2), 270-281
Abstract
Funder
Publisher
Elsevier BV
Publisher DOI
10.1016/j.cam.2005.05.006
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland